头像
乔会杰
副教授
数学学院
统计与精算系
电话:
邮箱:
hjqiaogean@seu.edu.cn
地址:
图书馆北楼509室
邮编:
211189
  • 基本情况: 2008年7月进入东南大学数学系工作, 主要从事随机分析及其相关领域的研究工作。
    工作经历: 2011.02-2011.08 访问美国伊利诺伊理工大学数学系; 2011.09-2012.02 访问美国加州大学洛杉矶分校应用数学与纯粹数学研究所; 2013.01-2013.02 访问美国加州大学洛杉矶分校应用数学与纯粹数学研究所; 2013.07-2013.08 访问美国明尼苏达大学双城分校数学与应用研究所.
    教育经历: 1999.09-2003.07 在河南师范大学数学与信息科学学院数学与应用数学专业攻读理学学士学位; 2003.09-2008.06 在华中科技大学数学与统计学院概率论与数理统计专业攻读理学博士学位,导师:张希承教授。
  • 发表及待发的论文:


            1. Qiao H.: Effective Filtering for Multiscale Stochastic Dynamical Systems in Hilbert Spaces, 

                https://arxiv.org/abs/1804.06204.

            2. Qiao H., Zhang Y. and Duan J.: Effective filtering analysis for non-Gaussian dynamic systems, http://arXiv:

                 1803.07380.

            3. Qiao H.: Convergence of nonlinear filtering for stochastic dynamical systems with L\'evy noises, http://arXiv:  

                1707.07824v1.

            4. Qiao H. and Wu J.: On the path-independence of the Girsanov transformation for stochastic evolution 

                equations with jumps in Hilbert spaces, appear in Discrete and Continuous Dynamical Systems-B.

            5. Qiao H., Zhang Y. and Duan J.: Effective filtering on a random slow manifold, Nonlinearity, 31(2018) 4649-        4666.

            6. Qiao H.: Uniqueness for measure-valued equations of nonlinear filtering for stochastic dynamical systems with 

                 L\'evy noises, Advances in Applied Probability, 50(2018)396-413. EISCI

            7. Qiao H.: Stationary solutions for stochastic differential equations driven by L\'evy processes, Journal of    

                 Dynamics and Differential Equations, 29(2017)1195-1213.SCI

             8. Qiao H. and Wu J.: Characterising the path-independence of the Girsanov transformation for non-Lipschnitz 

                SDEswith jumps, Statistics and Probability Letters, 119(2016)326-333. SCI

          9. Qiao H. and Duan J.: Lyapunov exponents of stochastic differential equations driven by L\'evy processes, 

             Dynamical Systems, 31(2016)136-150. EI,SCI

         10. Qiao H. and Duan J.: Stationary measure for stochastic differential equations with jumps, Stochastics

            88(2016)864-883. SCI

         11. Qiao H.and Duan J.:Nonlinear Filtering of Stochastic Dynamical Systemwith L\'evy NoisesAdvances in Applied Probability, 47(2015)902-918.EI,SCI

             12. Qiao H. and Duan J.: Asymptotic methods for stochastic dynamical systems with small non-Gaussian L\'evy     noise, Stochastics and Dynamics, 15(2015) 1550004 (16 pages).SCI

             13. Qiao H.: Cocycle property of stochastic differential equations driven by G-Brownian motion, Chinese Annals of Mathematics, Series B, 36(2015)147-160.SCI

             14. Qiao H.: Euler-Maruyama approximation for SDEs with jumps and non-Lipschitz coefficients,Osaka Journal of Mathematics, 51(2014)47-66.SCI

           15. Qiao H.: Exponential ergodicity for SDEs with jumps and non-Lipschitz coefficients, Journal of Theoretical 

            Probability, 27(2014)137-152.SCI

              16. Qiao H. and Duan J.: Topological equivalence for discontinuous random dynamical systems and applications,Stochastics and Dynamics, 14(2014)1350007 (28pages).SCI

             17Qiao H., Kan X. and Duan J.: Escape probability for stochastic dynamicalsystems withjumps,In: Frederi G. Viens, Jin Feng, Yaozhong Hu, Eulalia Nualart (eds.) Malliavin Calculus and Stochastic Analysis, pp. 195-216. 

               Springer, New York (2013).EI

             18Qiao H. and Duan J.: multiplicative ergodic theorem for discontinuous random dynamical systems and 

                applications, http://arXiv:1204.5050v5.

             19. Wang H., Ji Z., Qiao H. and SunY.: The precision for fluid flow model of window-size behavior of the    

                transmission control protocol, ICIC Express Letters,6(2012)2147-2152.EI

           20. Qiao H.: Homeomorphism flows for non-Lipschitz SDEs driven by L\'evy processes, Acta Mathematica Scientia, 32(2012)1115-1125.SCI

           21. Qiao H.: A dual theorem to the Yamada-Watanabe theorem for stochastic evolution equations, Stochastics and Dynamics, 10(2010)367-374.SCI

           22. Qiao H.: Infinite horizon BSDEs with dissipative coefficients in Hilbert spaces andapplications, Journal of 

            Mathematical Analysis and Applications, 355(2009)725-738.SCI

           23. Qiao H.: A nonlinear stochastic evolution equation in Hilbert space(in Chinese), Acta Mathematica Scientia

            29(2009)383-391.

           24. Qiao H. and Zhang X.: Homeomorphism flows for non-Lipschitz stochasticdifferential equations with jumps, 

              Stochastic Processes and their Applications, 118(2008)2254-2268.EI,SCI

           25. Qiao H. and Zhang X.: Homeomorphism of solutions to backward SDEs and applications, Stochastic Processes and their Applications, 117(2007)399-408.EI,SCI

           26. Qiao H.: Strong solutions of stochastic differential equations, Mathematica Applicata(China),19(2006)863-868.


  • 主持和参与的项目:

    1、主持国家自然科学基金青年项目“带跳随机偏微分方程的若干问题的研究”2011/01-2013/12

    2、参与国家自然科学基金面上项目“粗糙路径理论在随机偏微分方程中的应用2014/01-2017/12

    3参与国家自然科学基金面上项目“求解非线性及刚性随机延迟微分方程的数值方法”2017/01-2020/12

    4、参与全国统计科学研究重点项目 “动态数据序列变异点检测及在预警监测中的应用”  2017/09-2019/09

    获得的荣誉:

    1、荣获东南大学第二十届青年教师授课竞赛提名奖

    2、荣获东南大学第二十一届青年教师授课竞赛提名奖

    3、荣获2013-2014学年“71871奖教金”一等奖